MathSciNet Relay Station
MathSciNet bibliographic data
MR1698955 60J80 (60G57 60J60)
Engländer, János; Pinsky, Ross G. On the construction and support properties of measure-valued diffusions on $D\subseteq{\bf R}^d$ with spatially dependent branching. Ann. Probab. 27 (1999), no. 2, 684–730.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement